# SDR DHL9980760C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHEK, LEFT HORIZONTAL STA L/E I/B LOWER AREA  AT STA XFS 60 FOUND CORROSION UNDER SKIN SURFACE.  CUT OUT DAMAGED SECTION, FABRICATED FILLER AND DOUBLER PER EO 18R5511080 AND INSTALLED PER SRM 51-1-8.  N/R 426
